Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Can I take weight loss soy protein shake together with duromine 30mg?

Aug 2012
User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 362 Questions
Hi, 5' and 62.5kg, I'm on duromine 30mg. This is my 2nd day. My question is can I take weight loss soy protein shake together with duromine. I'm using Alpha Lipid SDII. Thanks!
Posted Wed, 7 Nov 2012 in Weight Loss
Answered by Dr. Madhuri Patil 2 hours later

I hope you are aware of the all effects- good and bad- of Duromine and only after consulting your doctor you are taking this.
You can take it with the weight loss soy protein, but if after a few more days' use your appetite is suppressed then better to avoid soy drinks and use them only when you feel really hungry. That way you will take low calorie proteins as your meals.
Using alpha lipid SD11 is fine. But why do not you try non-pharmacological ways of weight loss when you are not morbidly obese? The natural ways like diet and exercise without medications are best for healthy heart, lungs and overall body's metabolism. You can give it a try. Wish you good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor